# SDR TLLA2025031400138

- Difficulty date: September 30, 2024
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N249TH
- Make and model: Bell 206L-1
- Aircraft serial: 45459
- Aircraft time: 29,453 hours, 22,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 206031314233B
- Condition: Worn
- Location: Zone 200
- Part time: 29,453 hours, 22,649 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WORKING FASTENERS ON L/H UPPER LONGERON FITTING. AFTER INSPECTION FOUND HOLE OUT OF TOLERANCE. REPLACED L/H UPPER LONGERON
